Journal of Inequalities and Applications
Volume 2005 (2005), Issue 3, Pages 261-275
Generalized nonlinear implicit quasivariational inclusions
1Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
2Department of Mathematics Education and the Research Institute of Natural Sciences, Gyeongsang National University, Chinju 660-701, Korea
Received 10 August 2003
Copyright © 2005 Ya-Ping Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce and study a new class of generalized nonlinear implicit quasivariational inclusions involving relaxed Lipschitzian mappings. We prove the existence of solution for the generalized nonlinear implicit quasivariational inclusions and construct some new stable perturbed iterative algorithms with errors. We also give an application to a class of generalized nonlinear implicit variational inequalities.